# SDR USAA040180

- Difficulty date: May 3, 2004
- Submitted: June 10, 2004
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND MLG SUPPORT FITTING CRACKED .25 INCH LONG, LEFT MLG SUPPORT FITTING REAR SPAR OF LEFT WING.  REPLACED LEFT MLG SUPPORT FITTING PER EA 78221.  (M)
